# SDR TC8A00004

- Difficulty date: April 5, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Aircraft time: 50,209 hours, 53,763 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Low
- Location: -A- System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, SYS A-HYD FLUCTUATION IN INDIC.  SERVICED A-HYD SYS, OPS CHECK GOOD IAW B727 MM 12-12-0.
